# SDR MK1Y20180225002

- Difficulty date: February 25, 2018
- Submitted: February 25, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,929 hours, 15,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T80424
- Condition: Damaged
- Location: Fuselage
- Part time: 95,929 hours, 15,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE (0.50") ON INTERCOSTAL (P/N 146T8042-4) INNER FLANGE AT AFT LOWER CARGO, STA 1439 TO STA 1461, S-22L.
